# SDR CA190702014

- Difficulty date: June 2, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,160 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Location: Cockpit
- Component: Adahrs, Honeywell
- Component part number: KSG7200
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO AN UNEVEN DRIFT BETWEEN BOTH ADAHRS SYSTEMS (PF/PM) WHILE IN  PRESET  MODE, A  FLT MISCOMP  CAS INDICATION APPEARS APPROXIMATELY EVERY 3 MINUTES. (TC# 20190702014)
